A quadratic generalized differential identity on Lie ideals of Prime Rings


DEMİR Ç. , De Filippis V., ARGAÇ N.

LINEAR & MULTILINEAR ALGEBRA, vol.68, no.9, pp.1835-1847, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 9
  • Publication Date: 2020
  • Doi Number: 10.1080/03081087.2018.1561824
  • Title of Journal : LINEAR & MULTILINEAR ALGEBRA
  • Page Numbers: pp.1835-1847

Abstract

LetRbe a prime ring of characteristic different from 2,Cits extended centroid andLa non-central Lie ideal ofR. IfF:R -> RandG:R -> Rare two non-zero generalized derivations ofRsuch that[F(u),G(u)]=0for allu is an element of L, thenG=lambda Ffor some lambda is an element of Cexcept possibly whenRsatisfies the standard identitys4of degree 4.